You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

A New Proof of a Classical Formula

Habib Bin Muzaffar
The American Mathematical Monthly
Vol. 120, No. 4 (April 2013), pp. 355-358
DOI: 10.4169/amer.math.monthly.120.04.355
Stable URL:
Page Count: 4
  • Download ($19.00)
  • Cite this Item
Item Type
A New Proof of a Classical Formula
Preview not available


Abstract A new proof is given of the classical formula \documentclass{article} \pagestyle{empty}\begin{document} $\sum_{n=1}^{\infty}1/n^2=\pi^2/6$ \end{document} , using the technique of differentiation under the integral sign. Some interesting definite integrals are also evaluated.

Page Thumbnails